# SDR ASAA2022040137872

- Difficulty date: April 1, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 56,805 hours, 16,577 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"VTK" OBSERVED ON FIRST OFFICERS NAV DISPLAY WITH LOSS OF MAP, LNAV AND VNAV. CORRECTED AFTER 90 SECONDS. QRH REFERENCED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 801. FMC-R PGM FAULT LOGGED LAST LEG. ACCOMPLISHED FIM 34-61 TASK 802. OPS TEST NORMAL.
